Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I'm a 41 yr old mom, i'm detoxing from methadose
because i don't want to be on this for the rest of my life and i also heard it's not the healthiest med to be on, I've been on Methadose for a year and 2 months , i was on 190 mgs, now on 180 mgs, i really would like any advice i can get, because i know as time go's by I will be getting sick and irrible etc, I heard this is the worse drug to detox from, so any advice would be extreamly appresiated, Sincerly Samantha

Loading...

My Advice to you is take it slow!180MG is a very high dose and will take at least ayear to detox you. At 5 Mg A week In My Opinion after 3or 4 weeks your body will begin to feel no energy, hard time sleeping,a bad case of the chili willie's. After 6 weeks to 8 weeks ,I am sorry to say you will be shot to the socks! asking for an increase in dose, or sadly be on the streets looking to get a fix. Get help from your counselor,& detox slowly.Eat good food , Take vitamins,see if you can go down at 5 Mg a Month. I know that is slow but this is serious detox and At your 180 mg dose, Can be extremely painfull And possibly life threatining. If you are really determined it can be done. You didn't get like this In a few months,And it won't just go away in a few months. Get Help from people that Love you,And don't give up! Detox @ your comfort level,not some counselors. One Day At A Time, One Minute at aTime, Whatever it TAKES!!
Best Of Luck & hang in there-Dave
Reply

Loading...

First off, you have the will to detox so do so and dont let anyone tell you what you can or can not do because everyone detoxs differently. i was on Methadose 100mg's for a year and a half until l was forced into an administrative detox 90 90 90 80 80 80 70 70 70 you get the point... drop 10 mils every 3 days and you know what, today is my final dose, 10 mils and I feel great and hopeful about a low dose switch to suboxen then taper off of that.

I really didnt think id be able to go lower than 60 but in a month im down to 10 and aside from about 5 or 6 days or feeling grouchy the detox was smooth i only wish i did it earlier.

P.S. I've been reading about permanent damage to the brain caused by long term opioid use... I hope I didnt wait too long
Reply

Loading...

dear guest you are not experiencing detox yet even at 10ml/mg you are suppressing receptors within 2 to 3 days you will begin full withdraw and be sick i came off 80 at 5 a day after 2 1/2 years im in day 8 sick as a dog all the well known symptoms the good thing you mentioned was the suboxone that will get u through i have done it before determined knew i could do it but didnt seek help for my reasons for using and went back heal your mind and your body will follow remember your body wont work with out your head so if its screwed up plan on a good old fashioned relapse woo-hoo
Reply

Loading...